The Michigan Mathematical Journal

Large and small subspaces of Hilbert space.

P. Erdős, H. S. Shapiro, and A. L. Shields

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 12, Issue 2 (1965), 169-178.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028999306

Mathematical Reviews number (MathSciNet)
MR0178349

Zentralblatt MATH identifier
0132.34902

Digital Object Identifier
doi:10.1307/mmj/1028999306

Subjects
Primary: 46.15
Secondary: 46.35

Citation

Erdős, P.; Shapiro, H. S.; Shields, A. L. Large and small subspaces of Hilbert space. The Michigan Mathematical Journal 12 (1965), no. 2, 169--178. doi:10.1307/mmj/1028999306. http://projecteuclid.org/euclid.mmj/1028999306.


Export citation